Skip to content

Announcements

Home Blood Pressure Monitors: Tracking Made Easier

Pressures not falling in the less than 120/80 range? See our High Blood Pressure Health Center for information about symptoms and treatment.


Same problem, any ideas?
avatar
potomac20854 posted:
As in the previous entries, I too suffer from sudden spikes of bp. Once as high as 210/80. Normally, I'm a 125/65 with a 62 pulse. Most attacks happen around lunch time. I take Amlodipine every night and clonidine when the pressure spikes.

Like the others, I've had may tests, including a MRI of my adrenal gland. My cardiologist is out of ideas.

Is there anyone out there who has found a cause or a cure?
Reply


Helpful Tips

Amlodipine and nausea
I had taken amlodipine for about a week and it was giving me a nauseous feeling and a little dizziness for most of the day. I wondered if ... More
Was this Helpful?
1 of 1 found this helpful